# SDR ASAA12511510

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,402 hours, 5,911 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, RECEIVED AN FMC DISAGREE MESSAGE.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  MESSAGE WENT AWAY.  FMC'S OPS NORMAL.
